Higher approximations of the averaging method for the vibration convection problem
Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 814-822
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_5_a10,
author = {V. B. Levenshtam},
title = {Higher approximations of the averaging method for the vibration convection problem},
journal = {Differencialʹnye uravneni\^a},
pages = {814--822},
year = {1995},
volume = {31},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_5_a10/}
}
V. B. Levenshtam. Higher approximations of the averaging method for the vibration convection problem. Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 814-822. http://geodesic.mathdoc.fr/item/DE_1995_31_5_a10/